Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 673929, 29 pages
http://dx.doi.org/10.1155/2012/673929
Research Article

Martingale Morrey-Campanato Spaces and Fractional Integrals

1Department of Mathematics, Ibaraki University, Mito, Ibaraki 310-8512, Japan
2Department of Mathematics, Osaka Kyoiku University, Kashiwara, Osaka 582-8582, Japan

Received 3 March 2012; Revised 23 April 2012; Accepted 23 April 2012

Academic Editor: Dachun Yang

Copyright © 2012 Eiichi Nakai and Gaku Sadasue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. L. Burkholder and R. F. Gundy, “Extrapolation and interpolation of quasi-linear operators on martingales,” Acta Mathematica, vol. 124, no. 1, pp. 249–304, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. M. Izumisawa and N. Kazamaki, “Weighted norm inequalities for martingales,” Tohoku Mathematical Journal, vol. 29, no. 1, pp. 115–124, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Jiao, L. Peng, and P. Liu, “Atomic decompositions of Lorentz martingale spaces and applications,” Journal of Function Spaces and Applications, vol. 7, no. 2, pp. 153–166, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Ren, “Some Orlicz-norm inequalities for martingales,” Statistics and Probability Letters, vol. 79, no. 9, pp. 1238–1241, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. F. Weisz, Martingale Hardy spaces and their applications in Fourier analysis, vol. 1568 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1994.
  6. M. Kikuchi, “On some inequalities for Doob decompositions in Banach function spaces,” Mathematische Zeitschrift, vol. 265, no. 4, pp. 865–887, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. F. Weisz, “Martingale Hardy spaces for 0<P1,” Probability Theory and Related Fields, vol. 84, no. 3, pp. 361–376, 1990. View at Publisher · View at Google Scholar · View at Scopus
  8. T. Miyamoto, E. Nakai, and G. Sadasue, “Martingale Orlicz-Hardy spaces,” Mathematische Nachrichten, vol. 285, no. 5-6, pp. 670–686, 2012. View at Publisher · View at Google Scholar
  9. G. H. Hardy and J. E. Littlewood, “Some properties of fractional integrals. I,” Mathematische Zeitschrift, vol. 27, no. 1, pp. 565–606, 1928. View at Publisher · View at Google Scholar · View at Scopus
  10. G. H. Hardy and J. E. Littlewood, “Some properties of fractional integrals. II,” Mathematische Zeitschrift, vol. 34, no. 1, pp. 403–439, 1932. View at Publisher · View at Google Scholar · View at Scopus
  11. S. L. Sobolev, “On a theorem in functional analysis,” Matematicheskii Sbornik, vol. 4, pp. 471–497, 1938 (Russian). View at Google Scholar
  12. E. M. Stein and G. Weiss, “On the theory of harmonic functions of several variables—I. The theory of Hp-spaces,” Acta Mathematica, vol. 103, no. 1-2, pp. 25–62, 1960. View at Publisher · View at Google Scholar · View at Scopus
  13. M. H. Taibleson and G. Weiss, “The molecular characterization of certain Hardy space,” Astérisque, vol. 77, pp. 67–149, 1980. View at Google Scholar
  14. S. G. Krantz, “Fractional integration on Hardy spaces,” Studia Mathematica, vol. 73, no. 2, pp. 87–94, 1982. View at Google Scholar · View at Zentralblatt MATH
  15. E. Nakai, “Recent topics of fractional integrals,” Sugaku Expositions, vol. 20, no. 2, pp. 215–235, 2007. View at Google Scholar
  16. J. Peetre, “On the theory of Lp,λ spaces,” Journal of Functional Analysis, vol. 4, no. 1, pp. 71–87, 1969. View at Publisher · View at Google Scholar · View at Scopus
  17. D. R. Adams, “A note on Riesz potentials,” Duke Mathematical Journal, vol. 42, no. 4, pp. 765–778, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at Zentralblatt MATH
  19. W. Yuan, W. Sickel, and D. Yang, Morrey and Campanato meet Besov, Lizorkin and Triebel, vol. 2005 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. C. Watari, “Multipliers for Walsh Fourier series,” Tohoku Mathematical Journal, vol. 16, no. 3, pp. 239–251, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J.-A. Chao and H. Ombe, “Commutators on dyadic martingales,” Proceedings of the Japan Academy A, vol. 61, no. 2, pp. 35–38, 1985. View at Google Scholar · View at Zentralblatt MATH
  22. D. L. Burkholder, “Martingale transforms,” The Annals of Mathematical Statistics, vol. 37, no. 6, pp. 1494–1504, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L. I. Hedberg, “On certain convolution inequalities,” Proceedings of the American Mathematical Society, vol. 36, no. 2, pp. 505–510, 1972. View at Publisher · View at Google Scholar
  24. E. Nakai, “On generalized fractional integrals,” Taiwanese Journal of Mathematics, vol. 5, no. 3, pp. 587–602, 2001. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. E. Nakai, “On generalized fractional integrals on the weak Orlicz spaces, BMO?, the Morrey spaces and the Campanato spaces,” in Function Spaces, Interpolation Theory and Related Topics, J. Peetre, E. Englis, A. Kufner et al., Eds., pp. 389–401, Walter De Gruyter, Berlin, Germany, 2002. View at Google Scholar
  26. J. Neveu, Discrete-Parameter Martingales, North-Holland, Amsterdam, The Netherlands, 1975.